Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 
 

 

Noncomplete systems of exponentials on arcs and Carleman nonquasianalytic classes. II


Authors: A. M. Gaĭsin and R. A. Gaĭsin
Translated by: S. Kislyakov
Original publication: Algebra i Analiz, tom 27 (2015), nomer 1.
Journal: St. Petersburg Math. J. 27 (2016), 33-50
MSC (2010): Primary 30D60; Secondary 26E10
DOI: https://doi.org/10.1090/spmj/1375
Published electronically: December 7, 2015
MathSciNet review: 3443265
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In terms of the noncompleteness of a system of exponentials, a criterion is established for the nontriviality of the Siddiqi class on an arc of bounded slope all chords of which have slope strictly smaller than one.


References [Enhancements On Off] (What's this?)

  • [1] A. F. Leont'ev, Sequences of polynomials of exponentials, Nauka, Moscow, 1980. (Russian) MR 577300 (81m:30002)
  • [2] J. Korevaar, Müntz approximation on arcs and Macintyre exponents, Lecture Notes in Math., vol. 747, Springer, Berlin, 1979, pp. 205-218. MR 553046 (81c:30071)
  • [3] -, Approximation on curves by linear combinations of exponentials, Approxim. Theory, Acad. Press, New York, 1973, pp. 387-399. MR 0338388 (49:3153)
  • [4] A. F. Leont'ev, The completeness of a system of exponents on a curve, Sibirsk. Mat. Zh. 15 (1974), 1103-1114. (Russian) MR 0361024 (50:13471)
  • [5] P. Malliavin and J. Siddiqi, Approximation polynomiale sur un arc analytique dans le plan complexe, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), no. 2, A105-A108. MR 0287009 (44:4216)
  • [6] J. Siddiqi, Approximation polynomiale sur un arc analytique dans le plan complexe, C. R. Acad. Sci. Paris Ser. A-B 277 (1973), A731-A733. MR 0325982 (48:4328)
  • [7] P. Malliavin and J. A. Siddiqi, Classes de fonctions monogenes et approximation par des sommes d'exponentielles sur un arc rectifiable de $ \mathbb{C}$, C. R. Acad. Sci. Paris Ser. A-B 282 (1976), no. 18, A1091-A1094. MR 0404634 (53:8434)
  • [8] A. Baillette and J. A. Siddiqi, Approximation de fonctions par des sommes d'exponentielles sur un arc rectifiable, J. Analyse Math. 40 (1981), 263-268. MR 659794 (84a:30008)
  • [9] J. A. Siddiqi, Non-spanning sequences of exponentials on rectifiable plane arcs, Linear and Complex Analysis. Problem Book, Lecture Notes in Math., vol. 1043, Springer-Verlag, Berlin, 1984, pp. 555-556.
  • [10] A. M. Gaĭsin and I. G. Kinzyabulatov, A theorem of Levinson-Sjöberg type: applications, Mat. Sb. 199 (2008), no. 7, 41-62; English transl., Sb. Math. 199 (2008), no. 7-8, 985-1007. MR 2488222 (2010b:30054)
  • [11] J. Korevaar and M. Dixon, Nonspanning sets of exponentials on curves, Acta Math. Acad. Sci. Hungar. 33 (1979), no. 1-2, 89-100. MR 515123 (80f:41013)
  • [12] A. M. Gaĭsin, Strong incompleteness of a system of exponentials and a problem of Macintyre, Mat. Sb. 182 (1991), no. 7, 931-945; English transl., Sb. Math. 73 (1992), no. 2, 305-318. MR 1128252 (92k:30045)
  • [13] -, The Levinson condition in the theory of entire functions: equivalent statements, Mat. Zametki 83 (2008), no. 3, 350-360; English transl., Math. Notes 83 (2008), no. 3-4, 317-326. MR 2423534 (2009e:30083)
  • [14] A. F. Leont'ev, Exponential series, Nauka, Moscow, 1976. (Russian) MR 0584943 (58:28451)
  • [15] S. Mandelbrojt, Series adherentes, regularisation des suites; applications, Gauthier-Villars, Paris, 1952. MR 0051893 (14:542f)
  • [16] T. Bang, Om quasi-analytiske functioner, Thesis, Copenhagen Univ., 1946. MR 0017782 (8:199g)
  • [17] M. Dixon and J. Korevaar, Nonspanning sets of powers on curves: analyticity theorem, Duke Math. J. 45 (1978), no. 3, 543-559. MR 507458 (80e:30014)
  • [18] R. A. Gaĭsin, Estimation of intermediate derivatives and theorems of Bang-type. I, Algebra i Analiz 27 (2015), no. 1, 23-48. (Russian)
  • [19] L. Schwartz, Approximation d'un fonction quelconque par des sommes d'exponentielles imaginaires, Ann. Fac. Sci. Univ. Toulouse (4) 6 (1943), 111-176. MR 0015553 (7:437d)
  • [20] -, Etude des sommes d'exponentielles rulles, Actualités Sci. Ind., vol. 959, Hermann, Paris, 1943. MR 0014502 (7:294c)
  • [21] B. N. Khabibullin, Completeness of exponential systems and uniqueness sets. Bashkir. Gos. Univ. Press, Ufa, 2006. (Russian)
  • [22] I. F. Krasichkov, Convergence of Dirichlet polynomials, Sibirsk. Mat. Zh. 7 (1966), no. 5, 1039-1058. (Russian) MR 0210879 (35:1764)
  • [23] R. Zeinstra, Zeros and regular growth of Laplace transforms along curves, J. Reine Angew. Math. 424 (1992), 1-15. MR 1144158 (92m:44007)
  • [24] A. N. Kolmogorov and S. V. Fomin, Elements of theory functions and functional analysis, Izdat. Mosk. Univ., Moscow, 1954; 1961; English transl., Graylock Press, Alany, NY, 1957, 1961. MR 0118796 (22:9566a); MR 0085462 (19:44d)
  • [25] B. V. Shabat, Introduction to complex analysis. Pt. 1, Nauka, Moscow, 1976. (Russian) MR 0584934 (58:28443c)
  • [26] A. E. Fryntov, Operators preserving subharmonicity and some problems of classical complex analysis, Doctor. diss., FINT, Khar'kov, 1995.

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30D60, 26E10

Retrieve articles in all journals with MSC (2010): 30D60, 26E10


Additional Information

A. M. Gaĭsin
Affiliation: Institute of Mathematics with Computer Center, Russian Academy of Sciences, ul. Chernyshevskogo 112, 450008 Ufa, Bashkir State University 450074, Ufa, ul. Zaki Validi, 32, Russia
Email: gaisinam@mail.ru

R. A. Gaĭsin
Affiliation: Bashkir State University, ul. Zaki Validi 32, 450074 Ufa, Russia
Email: rashit.gajsin@mail.ru

DOI: https://doi.org/10.1090/spmj/1375
Keywords: Noncomplete systems of exponentials, Carleman quasianalytic classes on arcs, Siddiqi problem
Received by editor(s): April 1, 2014
Published electronically: December 7, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society